# SDR UALA2012022201084

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,450 hours, 10,807 cycles
- Engine: Pwa PW4056
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Part number: S253T4032
- Part serial: 1890
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO SPEED BRAKES DID NOT DEPLOY ON TOUCHDOWN IN ARMED POSITION. TESTED SYSTEM. SPEED BRAKE HANDLE TRAVELS ONLY HALF WAY, SHOULD MOVE FULLY UP. REPLACED NO-BACK CLUTCH PER MM.  AUTO-SPEEDBRAKE MECHANISM TESTED OK PER MM.
